MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,LN06002-110-NA-EW

HAEMONETICS CORPORATION PCS®2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,LN06002-110-NA-EW
Model Number 06002-110-NA-EW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/29/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
There was no adverse reaction or injury experienced during the donation procedure.A haemonetics field service engineer evaluated the suspected device and found that the unit meets all specifications, there were no faults observed.
 
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a donor fatality which had occurred the day following the donor's last plasma donation procedure, utilizing the pcs®2 plasma collection system.The plasma collection procedure was completed successfully, the pcs®2 plasma collection system collected 880ml of plasma.The cause of death was unknown, an autopsy was pending at this time.

Brand Name
PCS®2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,LN06002-110-NA-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key10080804
Report Number1219343-2020-00040
Device Sequence Number3732027
Product Code GKT
UDI-Device Identifier30812747011819
UDI-Public0130812747011819
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-NA-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age62 YR
Patient Weight97